Format

Send to

Choose Destination
Indian J Palliat Care. 2019 Oct-Dec;25(4):592-593. doi: 10.4103/IJPC.IJPC_43_19.

Audio-Visual Hallucinations in a Patient Poststem Cell Transplant.

Author information

1
Department of Palliative Medicine, Dr. BRA IRCH, AIIMS, New Delhi, India.
2
Department of Medical Oncology, Dr. BRA IRCH, AIIMS, New Delhi, India.

Abstract

Tramadol is the most common weak opioid used today. It has unique pharmacology and is notorious for numerous side effects as well as drug interactions. Patients undergoing stem cell transplant are susceptible to polypharmacy as a result of the generous use of antibiotics and symptom management drugs. Here, we describe a case where concurrent use of tramadol and fluconazole can cause hallucinations as a result of drug interaction.

KEYWORDS:

Fluconazole; polypharmacy; tramadol

Supplemental Content

Full text links

Icon for Medknow Publications and Media Pvt Ltd Icon for PubMed Central
Loading ...
Support Center